Bivariate Krawtchouk polynomials: Inversion and connection problems with the NAVIMA algorithm

Area, I.; Godoy, E.; Rodal, J.; Ronveaux, A. y Zarzo Altarejos, Alejandro (2015). Bivariate Krawtchouk polynomials: Inversion and connection problems with the NAVIMA algorithm. "Journal of Computational and Applied Mathematics", v. 284 ; pp. 50-57. ISSN 0377-0427. https://doi.org/10.1016/j.cam.2014.11.022.

Descripción

Título: Bivariate Krawtchouk polynomials: Inversion and connection problems with the NAVIMA algorithm
Autor/es:
  • Area, I.
  • Godoy, E.
  • Rodal, J.
  • Ronveaux, A.
  • Zarzo Altarejos, Alejandro
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of Computational and Applied Mathematics
Fecha: 2015
Volumen: 284
Materias:
Palabras Clave Informales: Bivariate discrete orthogonal polynomials; Bivariate Krawtchouk polynomials; Inversion problems; Connection problems; Partial difference equations; Generalized Appell hypergeometric series
Escuela: E.T.S.I. Industriales (UPM)
Departamento: Matemáticas del Área Industrial
Grupo Investigación UPM: "TACA" consolidated research group
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (1MB) | Vista Previa

Resumen

In this paper we present a recurrent procedure to solve an inversion problem for monic bivariate Krawtchouk polynomials written in vector column form, giving its solution explicitly. As a by-product, a general connection problem between two vector column of monic bivariate Krawtchouk families is also explicitly solved. Moreover, in the non monic case and also for Krawtchouk families, several expansion formulas are given, but for polynomials written in scalar form.

Proyectos asociados

TipoCódigoAcrónimoResponsableTítulo
Gobierno de EspañaTM2012–38794–C02–01Sin especificarSin especificarSin especificar
Gobierno de EspañaMTM2011–28952–C02Sin especificarSin especificarSin especificar

Más información

ID de Registro: 41417
Identificador DC: http://oa.upm.es/41417/
Identificador OAI: oai:oa.upm.es:41417
Identificador DOI: 10.1016/j.cam.2014.11.022
URL Oficial: http://www.sciencedirect.com/science/article/pii/S0377042714005019
Depositado por: Memoria Investigacion
Depositado el: 23 Jun 2016 18:43
Ultima Modificación: 15 Ago 2017 22:30
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM